MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC IMPLANT 14X17 H8; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C LORDOTIC IMPLANT 14X17 H8; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1434P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the roi-c implant was placed in the patient and that upon malleting the first long plate, it became quite difficult to advance the last 2mm.The surgeon had to mallet quite hard to finish placing the long plate in the correct position.The second long plate was also more difficult than usual.The surgeon did not use the awls as he did not believe the bone was hard enough to merit them.Upon removal of the inserter handle, it was noted that a piece of the peek implant had chipped off.The surgeon tugged on the plates to ensure they were secure without the chipped piece and the implant was left in place.There was a 10-minute delay without impact on the patient.This is report one of two for this event.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: additional investigation type code: 4109.Additional information in h6: component, investigation type, findings, and conclusions.Inspection.The device was not returned, however photos were provided which show that part of the device had fractured off and was removed.Dhr review.The dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to the awl not being used during surgery.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3004788213-2023-00138.

Brand Name
ROI-C LORDOTIC IMPLANT 14X17 H8
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18222548
Report Number3004788213-2023-00137
Device Sequence Number6721385
Product Code OVE
UDI-Device Identifier03662663016490
UDI-Public(01)03662663016490(17)270101(10)C88923
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1434P
Device Lot NumberC88923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient EthnicityNon Hispanic